# SDR SWAA2020071393803

- Difficulty date: June 20, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT HAS CORROSION AROUND NUTPLATES IN LOWER THRESHOLD.  REMOVED DAMAGE AND IS OUT OF LIMITS IAW SRM 53-10-15-1A-2.  REMOVED AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02.  P/N: 141A8312-5.
